Complex valued rectangular b-metric spaces and an application to linear equations

Articles > Article · 2015

Authors: Özgür EGE

Journal of Nonlinear Sciences and Applications, International, 2015, vol 08, pp 1014-1021

DOI: 10.22436/jnsa.008.06.12

Summary

In this paper, we introduce complex valued rectangular b-metric spaces. We prove an analogue of Banach contraction principle. We also prove a different contraction principle with a new condition and a fixed point theorem in this space. Finally, we give an application of Banach contraction principle to linear equations.

View details